# SDR AWXA200300406

- Difficulty date: April 5, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 19,534 hours, 7,544 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: D53230281200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A 1 INCH CRACK WAS FOUND ON LT FORWARD BELLY FAIRING VERTICAL ATTACH ANGLE BS 1483.4, 13 INCHES FROM OUTBOARD GROUND AIR CONDITIONING ATTACH POINT.  MAINTENANCE REMOVED CRACKED LT FORWARD BELLY FAIRING VERTICAL ATTACH ANGLE BS 1483.4; FABRICATED A NEW REPLACEMENT ATTACH ANGLE; INSTALLED REPAIR PART IAW A320 SRM 51-72-11 PG 1, 2, PARA 5 & 6, SRM 51-42-11, PG 8-11, FIG 2, PG 17, FIG 5, AND PG 25, 29, FIG 9.
